# SDR UALA2013032501829

- Difficulty date: March 23, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 69,627 hours, 9,995 cycles
- Engine: Pwa PW40903
- System (JASC): 7500 · Engine Bleed Air System
- Part: Probe
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE WITH MESSAGE 75-50801 TCA THERMOCOUPLE PROBE WITH MORE THAN ON HIT IN THE LAST FIVE LEGS PER A CHECK JOB CARD 2-2020A ITEM 8.  REPLACED PROBE PER SPEC.
